Erratum

Invariant measures and asymptotics for some skew products (Israel Journal of Mathematics (2002) 128 (93-134))

Jon Aaronson, Hitoshi Nakada, Omri Sarig, Rita Solomyak

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)377-379
Number of pages3
JournalIsrael Journal of Mathematics
Volume138
Publication statusPublished - 2003

Fingerprint

Skew Product
Invariant Measure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : Invariant measures and asymptotics for some skew products (Israel Journal of Mathematics (2002) 128 (93-134)). / Aaronson, Jon; Nakada, Hitoshi; Sarig, Omri; Solomyak, Rita.

In: Israel Journal of Mathematics, Vol. 138, 2003, p. 377-379.

Research output: Contribution to journalArticle

Aaronson, Jon ; Nakada, Hitoshi ; Sarig, Omri ; Solomyak, Rita. / Erratum : Invariant measures and asymptotics for some skew products (Israel Journal of Mathematics (2002) 128 (93-134)). In: Israel Journal of Mathematics. 2003 ; Vol. 138. pp. 377-379.
@article{7a6b94da68f14f6d9ec05c14c7e505b2,
title = "Erratum: Invariant measures and asymptotics for some skew products (Israel Journal of Mathematics (2002) 128 (93-134))",
author = "Jon Aaronson and Hitoshi Nakada and Omri Sarig and Rita Solomyak",
year = "2003",
language = "English",
volume = "138",
pages = "377--379",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",

}

TY - JOUR

T1 - Erratum

T2 - Invariant measures and asymptotics for some skew products (Israel Journal of Mathematics (2002) 128 (93-134))

AU - Aaronson, Jon

AU - Nakada, Hitoshi

AU - Sarig, Omri

AU - Solomyak, Rita

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0442307385&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0442307385&partnerID=8YFLogxK

M3 - Article

VL - 138

SP - 377

EP - 379

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

ER -